# SDR CALA2019070501146

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 62,950 hours, 23,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL PATH LIGHTING BET SEAT ROW 7 TO SEAT ROW 14 INOP. REPLACED M1676 PWR SUPPLY REF AMM 33-51-06. OPS CHECKED OK. ACP IDT INSP OF REPLACING EMERGENCY PWR UNIT REF GMM 09-10-05 AND AMM 33-51-06. OPS CK GOOD.
